# SDR SWAA2018060422436

- Difficulty date: May 27, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR T-STRAP CORRODED AT BS 772, BETWEEN RBL 21 TO LBL 21.  R&R T-STRAP PER SRM.
